Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Sex Education!!! Help!

Posted by on Dec. 15, 2008 at 4:55 PM
  • 7 Replies

Can birth control pills by any chance affect your sex drive? I was just wondering. I was never on birth contol and had no problems with my sex drive. After I had my daughter I started taking a birth control pill. Then, ever since she was born...I have NO sex drive. She was born almost a year ago...and we have had sex 4 times since. What the heck is wrong with me?

ALSO....that 4th time was last night and it really hurt! I had my daugther a year ago...why does sex still hurt? I think that's part of the reason I don't want to do it.

I think it's a big annoying circle. Sex hurts...so I don't want to do it. But if we never do it...it will never get better. Maybe TMI but...my fiance says I'm WAY tighter now than I was before having my daugther. It's great for him...NOT FOR ME!

by on Dec. 15, 2008 at 4:55 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-7):
orange4agua72
by on Dec. 15, 2008 at 4:57 PM

The pills ALWAYS make my sex drive go WAY down!!!!


For You formed my inward parts; You covered me in my mother's womb. I will praise You, for I am fearfully and wonderfully made; Marvelous are Your works, And that my soul knows very well. Psalm 139:13-14

natalieg
by on Dec. 15, 2008 at 4:57 PM

Yes it can affect your sex drive. I don't know why it would still hurt other than that you've only had sex 4 times since.

MissiHampt
by on Dec. 15, 2008 at 5:00 PM

I started on birth control pills (Seasonique) 3 months ago.  I have almost no sex drive anymore.  But it works out, because my hubby never has had one, at least now we're even.

Missi




Emmy217
by on Dec. 15, 2008 at 9:45 PM

Thanks for the replies. Clearly my BC could have something to do with it. I don't want to go off BC...any more suggestions as to what I can do to fix it? Another type of BC better than another?

Thanks Again!

norbert
by on Dec. 15, 2008 at 9:50 PM

  Honey  you need to talk with your doctor.  Sex should not hurt something is up with your body, I doubt the pain has anything to do with the B/C.  Yes there are lots of different types of birth control pills, each with different amounts, and or types of hormones. You can try another type to see if that helps with your sex drive. You need to call your doctor and tell him/her what is going on with you so that they can make sure the pain isn't an indication that something is wrong.  Your doctor will also be able to help you figure out if a different pill will work better for you.  good luck.

RockTheSocks
by on Dec. 15, 2008 at 9:53 PM

its possible that the pill could make your sex drive go down.   HOWEVER... if your sex drive is really low and your having pain when you have sex YOU NEED TO GO TO THE DOCTOR.   This is an issue for the physician.   It could be that your sex drive is low because you are anticipating pain and your in pain because of a physical issue.   Seriously.   make an appointment wth your doc and be VERY HONEST when you talk to him/her.

Emmy217
by on Dec. 15, 2008 at 9:54 PM

Wow, thanks for the replies! I guess I didn't realize that this could be a big issue. I just thought I'm a little tighter before. I guess I better get it checked out! I thought it seemed odd to STILL be happening.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)